Cite Score:
0.65
ELSEVIER SCOPUS

Imatinib Induced Facial Skin Hyperpigmentation in a Case of Chronic Myelogenous Leukemia.

AUTHORS

N Valizadeh 1 , *

AUTHORS INFORMATION

1 Assistant Professor, Section of Hematology and Medical Oncology, Department of Medicine, Urmia University of Medical Sciences, Urmia, Iran

ARTICLE INFORMATION

Shiraz E-Medical Journal: 12 (3); 162-4
Published Online: July 1, 2011
Article Type: Research Article
Received: December 24, 2010
Accepted: May 3, 2011

Crossmark

CHEKING

READ FULL TEXT
Abstract

Background: Imatinib is a tyrosine kinase inhibitor (TKI) which targets BCR-ABL protein in patients with chronic myelogenous leukemia (CML) and c-kit in patients with gastrointestinal stromal tu-mors (GISTs). Skin hypopigmentation is reported during Imatinib therapy. We present a case of CML who developed skin hyperpigmentation in the face during treatment with Imatinib which found chloasma-like appearance.

Keywords

Imatinib Skin Hyperpigmentation Chloasma

© 2011, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text

Full text is available in PDF

COMMENTS

LEAVE A COMMENT HERE: